Thanks for the prompt reply. The drug Nexium belongs to group
proton-pump inhibitors, or PPIs. Also according to research, PPIs might affect the body’s absorption of calcium, which in turn could lead to osteoporosis and fractures. As you are already taking Reclast for osteoporosis, so you should not panic.
Cramps in leg and toe is not due to side effect of Nexium. Patient who use nexium for long term, will not develop cramps in legs and toe. You can check this link-
These cramps can occur with-
-Imbalance of electrolyte levels in body.
-Peripheral artery disease.
For precise diagnosis, you need to get few tests done, These are-
Complete blood count, Blood sugar test, Thyroid hormone test, Ultrasound of legs. Also sodium, potassium, and calcium levels in blood should be checked.
I suggest you to get clinically evaluated from doctor.
I will be happy to assist, if you need any clarification.
Good luck and take care.
Please click Green "ACCEPT" button on this page so that I get credit for my work. Positive Feedback & BONUS are appreciated.